# SDR DALA1128547109

- Difficulty date: April 20, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 5,705 hours, 525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHT IN BUSINESS CLASS, FORWARD LOWER SECTION WAS FOUND INOPERATIVE.  MAINTENANCE FOUND FUSE 3 IN BATTERY PACK M33094 BAD AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED. (2011-D0510)
